MAUDE Adverse Event Report: 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 32MM; SCREW, FIXATION, BONE

5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 32MM; SCREW, FIXATION, BONE
Model Number 212.210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product codes: ktt, hrs, catalog and udi.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Corrections to information captured on user facility report.: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.- (b)(4).
 
Event or Problem Description
This report is against user facility medwatch (b)(4), the only information contained in this report is correction or additional information.This report captures one 5.0 mm locking screw slf-tpng with t25 stardrive recess 32 mm.This is report 8 of 10 for (b)(4).The other screw is being captured on related (b)(4).

Brand Name
5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 32MM
Common Device Name
SCREW, FIXATION, BONE
MDR Report Key7497923
Report Number2939274-2018-52092
Device Sequence Number10789335
Product Code HWC
UDI-Device Identifier10886982152176
UDI-Public(01)10886982152176
Combination Product (Y/N)N
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number212.210
Device Catalogue Number212.210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;